# SDR UPS05844266

- Difficulty date: March 17, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FWD ACCESSORY COMPT FS 683 BULKHEAD CRACKED .5 INCH LONG AT LOWER END OF VERTICAL STIFFENER LBL 18.  REPAIRED FS 683 BULKHEAD IAW DC-8 SRM 53-2-5 FIG 13, 51-1-21, AND 51-1-20D.
